# SDR 04FDEA01435

- Difficulty date: May 24, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON FLOORBEAM UPPER SURFACE BS 380 RBL 25 TO 35 WL 208.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA RBL 25.75 TO 27.75 AND RBL 46 TO 48 AT BS 380, WL 208.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS, BOTH LOCATIONS, IAW SRM 53-10-1 AND 53-10-8 FIG 8.
